MathSciNet Relay Station
MathSciNet bibliographic data
MR2103942 (2005h:34110) 34C25 (47H11 47N20)
Amster, P.; De Nápoli, P.; Mariani, M. C. Periodic solutions of a resonant third-order equation. Nonlinear Anal. 60 (2005), no. 3, 399–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement